# SDR SWIA202054577

- Difficulty date: October 28, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Pressure Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FS 621 HAS THREE BROKEN ISOLATORS AT APPROXIMATELY BL 46.5 RT BETWEEN WL 87.5 AND WL 99.5.  C-CHECK RO 12/05/2020.  REMOVED AND INSTALLED NEW QTY 3 ISOLATOR AT PRESSURE BULKHEAD, IAW CRJ 200 SRM.
